Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

Amphetamine (too much of)

Hello people.  Over Xmas I split from my partner and found the best escape was having a "bender" which included amphetamine (base?) and ecstasy.  I do know it was the wrong way to go, and now I feel I am suffering for it.  At the end of the night I was ill, rapid heart, panicy, sweating, almost like a "bad trip".  The problem I have now I think is related to this.  Most of the time I struggle to take a deep breath and my vision can be fuzzy / speckled.  I have had bouts of depression and often feel unmotivated.  I sometimes get tingling on my skin and hot flushes.  Also can feel detached and things are very surreal. I have been to the Doctor with the symptoms but didn`t mention what I thought the cause was.  I really feel like I am cracking up at times.  I am going for blood test on monday.

I am just wondering if anyone has had the same / similar problem and what direction I should be looking to go in?

Previous to this I did take "recreational" drugs but have now stopped altogether due to what I am now going through.

Thanks for taking time to read this.  Any help is appreciated.
28 Responses
Avatar universal
The Dr. can't help you unless you give him all the info. (Just like you did on this forum) Good luck.
Avatar universal
Thanks for the comment.  I know you are right.  I guess I`m just worried that it wasn`t the cause and that it was the cause !! and also I suppose its something I find hard to tell people I`ve done.  Its a bit easier on here?

Avatar universal
I agree you should come clean with your doctor but you might find that your primary care physician is kinda clueless about drug abuse.  There are specialists in the addiction field, usually but not always psychiatrists, who might be a  better source of information for you.   Your PCP can probably refer to one. No need to be embarrassed. You did it. It's over. Lots of people have done the same thing or else there wouldn't be all these treatment centers, would there?
Avatar universal
admitting your problem is the first step....  and i am so happy that you have.  my opinion is, is that you be totally honest with your doctor..  yeah...  it aint easy, but if your sincere in your efforts then it is really important.  i not only told my doctors and asked that they never prescribe me any opiates, i called my pharmacies and told them NEVER to release any to me.  i know if i wanted them bad enough again i could get it, but i know i would never change my primary doctor...  i feel being open to others as you have done here is very cleansing.  

i wish you so much strenght...  you are among wonderful people here!

peace and blessings.... stars
Avatar universal
Sorry to hitch a ride on someone elses post but everytime I try to post my own question it says the thing is full. I feel like this Ultram has a bit of speed in it and I hate that feeling if I didnt I would be a coke addict not a downer fiend. Does this feeling go away its too much like ritalin which I stopped taking cause I absolutly hate this feeling, I miss my percs and vics already. Badd
Avatar universal
the consensus on this forum is that ultram is a more severe addiction than vicodin, norco. The withdrawal is more prolonged and more severe......be careful.......hjp
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.